# SDR REXA2022042000661

- Difficulty date: January 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL HAS CORROSION IN A COUPLE OF SPOTS J/C:900-53-230-503 - AFTER FURTHER EVAL THE ANGLE KICK PLATE AND THE MID-CAP ANGLE HAVE BEEN FOUND OUT OF LIMITS. IAW CRJ900 SRM 53-21-23. REPLACED BOTH PARTS WITH NEW IAW CRJ900 SRM 51-42-06 AND 51-45-00
